# SDR DXTA2009030203527

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 9,521 hours, 5,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410, AMBER (FLAPS FAIL) EICAS MESSAGE ILLUMINATED, AND FLAP RESET BUTTON ILLUMINATED.  FLAP CONTROLLER DID NOT RESET IN FLIGHT.  COMPLETED OPS CHECKS OF FLAP SYS WIRING, FLAP SYS BREAKOUT BOX WITH NO FAILURE.  INSPECTED WIRING FROM FLAP RESOLVERS TO CONVERTER BOXES AS DESCRIBED IN MFG EXPERT SYS FLAP TROUBLESHOOTING AND FOUND DAMAGED WIRING NEAR LT WING/FUSELAGE CONNECTOR PL003 REPAIRED WIRE 21PL003-3JL041 AND THE SHIELDING WITH SPLICE REPAIR IAW WDM 20-70-01.  RESECURED FLAP SYS ELECTRICAL RIGGING IAW MM 27-50-00 AND FOUND TO OPERATE NORMALLY.
